EconPapers    
Economics at your fingertips  
 

Analytical approach for simplifying dynamical systems of polynomial type

Jesús Palacián and Patricia Yanguas

Mathematics and Computers in Simulation (MATCOM), 2001, vol. 57, issue 3, 291-305

Abstract: We present a method to calculate formal symmetries of dynamical systems which are represented by polynomials in n dimensions. The technique is based on Lie transformations for ordinary differential equations. The procedure is illustrated with two applications.

Keywords: Polynomial vector fields; Hamiltonian systems; Lie transformations; Asymptotic symmetries; First integrals; Reduced phase spaces (search for similar items in EconPapers)
Date: 2001
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475401003445
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:57:y:2001:i:3:p:291-305

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:57:y:2001:i:3:p:291-305